Advil Cold & Flu, Ibuprofen 200mg, Pain Relief, 50 Tablets

Advil Cold & Flu, Ibuprofen 200mg, Pain Relief, 50 Tablets

$21.33
Skip to product information
Advil Cold & Flu, Ibuprofen 200mg, Pain Relief, 50 Tablets
1/16

Advil Cold & Flu, Ibuprofen 200mg, Pain Relief, 50 Tablets

$21.33

Product Overview

Advil Multi Symptom Cold and Flu Medicine is a cold medicine for adults that is uniquely formulated with three active ingredients to relieve your toughest cold and flu symptoms. Combining a pain reliever and fever reducer with a nasal decongestant and an antihistamine, this cold and flu medicine helps you temporarily tackle symptoms associated with influenza and the common cold. It also provides nasal swelling relief and restores freer breathing with a single dose.

Features

  • Ibuprofen 200mg
  • Pain Relief
  • 50 Tablets
  • 200mg

You may also like